# SDR 2001F00492

- Difficulty date: August 21, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17498
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - FLT 3214 - CREW REPORTED THE OVERHEAD EMERGENCY LIGHTS AT SEATS 7A AND 8BC, AND THE FLOOR PROXIMITY AT ROWS 6, AND 7 TO BE INOPERATIVE.  AIRCRAFT WAS FERRIED TO LAW WHERE POWER SUPPLY UNITS 24LN AND 23LN WERE REMOVED AND REPLACED IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200123302.  (M)
